# SDR CA011102005

- Difficulty date: August 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,073 hours
- Engine: Lyc O540F1B5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hub
- Part number: C1861
- Condition: Cracked
- Location: Cooler Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART C186-1 FOUND CRACKED WHILE REPLACING MICROSWITCH V3-1001. THE FAN WAS REMOVED AND THE HUB WAS FOUND CRACKED. THE FAN SHAFT ASSEMBLY C007-5 WAS CORRODED. THE FAN TORQUE WAS FOUND ACCEPTABLE (450-550 FT LBS).\PIECE C186-1 WAS REPLACED AND THE FAN SHAFT C007-5 WAS RETURNED TO ROBINSON FOR OVERHAUL. THE SECOND PROBLEM WAS REPORTED ON 3 OTHER HELICOPTERS IN THE LAST 2/3 YEARS. THE THIRD ONE WAS FOUND CRACK FREE BUT CORRODED.
